# SDR ABXA000159

- Difficulty date: March 22, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 55,508 hours, 52,193 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bracket
- Part number: 59201642
- Condition: Cracked
- Location: Ws 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BRACKET AT STATION XRS 58.00 CRACKED.  REPLACED BRACKET IAW DC9SRM 51-30-05.
